Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irregular bleeding while taking birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions

Doctor :   hi
Doctor :  
how can i help you
User :   so i was taking birth control for a while and stopped a year ago, then started now again, took them for 2 months, my bleeding during this time was not regular, so i stopped and since then (3 week) been bleeding (very little).... so now, should i start wth the pills agin to help it or better to wait a few month for my body to get normal
Doctor :   oyu can watch for few months without pills,
Doctor :  
if it irreular , you can start the pills
User :   it would be ok to start now again? i suppose the not so regular bleeding will continue for a while.. ?
Doctor :   no problem in starting
User :   Ok, i will try and start now and stick with it and if still the same after this month i will check up on it
Doctor :   then you can consult your doc,and go for investigation, hormonal assay

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor